# SDR SWIA20230813

- Difficulty date: August 13, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 48,212 hours, 31,660 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Unknown
- Part number: UNKNOWN
- Condition: Chafed
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR PIANO HINGE ON DOOR SIDE HAS CHAFING MARKS (ALL MARKED)   (C-CHECK RO 10/4/2023)   REMOVED DAMAGE ON PAX DOOR PIANO HINGE OUTER SURFACE LUG PER  REO 670-52-11-511 REV. C DATED 2017/03/09 TYPE I STEP 1, FOUND WITHIN LIMITS PER REO 670-52-11-511 REV. C DATED 2017/03/09 TYPE I STEP 2. REMOVED DAMAGE ON PAX DOOR PIANO HINGE LUG LAND PER  REO 670-52-11-511 REV. C DATED 2017/03/09 TYPE IV STEP 1, FOUND WHITHIN LIMITS PER REO 670-52-11-511 REV. C DATED 2017/03/09 TYPE IV STEP 2. COMPLIED WITH TASK CARD 51-900-1002-SKY
